# SDR 2002FA0000784

- Difficulty date: June 12, 2002
- Submitted: June 27, 2002
- Operation: General aviation
- Aircraft: N98682
- Make and model: Cessna 172R
- Aircraft serial: 17280604
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 051422713
- Condition: Cracked
- Location: Copilot
- Part time: 779 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1.5 INCH CRACKS ON COPILOTS SEAT CUSHION BASE.  REPLACED WITH NEW PART WHICH IS TWICE AS THICK.
